# SDR AALA201912209011

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 55,162 hours, 31,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2381
- Condition: No Test
- Location: Emergency Lights
- Part time: 51,901 hours, 20,484 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT TEST FAILED FWD LEFT ON FAP. REMOVED AND REPLCAED EMER LT POWER SUPPLY AND BAT ON FWD LT(L1) IAW AMM 33-51-38. OPS TEST GOOD.
